# SDR AALA20161030002

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 19,420 hours, 7,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  INTERCOSTAL AT RBL 31.60 BETWEEN FUSELAGE STATIONS 312 AND 328 IS CRACKED.  REMOVED AND REPLACED INTERCOSTAL IAW AARD 51-00-05-01 AND DRAWING 41A5410.
